# SDR IPXA2019082105839

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 20,035 hours, 13,512 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAIR TURN BACK - AFTER T.O. "TAT PROBE" EICAS MESSAGE CAME ON ALONG W/TAT LIGHT.REPLACED TAT PROBE, REF MM 34-12-02. OPS CK GOOD, NO EICAS MSG PRESENT.  AIRCRAFT OK FOR SERVICE.
